On the Means of an Entire Function and Its Derivatives.
Monatshefte für Mathematik, Tome 70 (1966), pp. 33-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1966__70_177315,
author = {Om Prakash Juneja},
title = {On the {Means} of an {Entire} {Function} and {Its} {Derivatives.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {33--38},
year = {1966},
volume = {70},
zbl = {0173.31703},
url = {http://geodesic.mathdoc.fr/item/MOMA_1966__70_177315/}
}
Om Prakash Juneja. On the Means of an Entire Function and Its Derivatives.. Monatshefte für Mathematik, Tome 70 (1966), pp. 33-38. http://geodesic.mathdoc.fr/item/MOMA_1966__70_177315/